MathSciNet Relay Station
MathSciNet bibliographic data
MR1075531 05A18 (05A16 11A55 33C45)
Flajolet, Philippe; Schott, René Nonoverlapping partitions, continued fractions, Bessel functions and a divergent series. European J. Combin. 11 (1990), no. 5, 421–432.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement